# SDR YENA2023042100428

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 10,179 hours, 2,998 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI256727
- Condition: Failed
- Location: 6089cm
- Part time: 10,179 hours, 2,998 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1452, CUN-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK)  'ECAM F/CTRL SLATS FAULT ON APPROACH. ( TO FLAPS 1) CONDUCTED ECAM AND QRH SET APPROACH FOR FLAPS 3 WITH V 25+25. NORMAL LANDING NOT OVERWEIGHT; RE LP 3720372, ITEM 1 (REMOVED AND REPLACED RH SLAT POWER TRANSMISSION ACTUATOR 6089CM AS PER AMM 27-84-49 SUBTASK 27-84-49-420-050-B NEED TO CONTINUE INSTALLATION REF LOG PAGE 3720372, ITEM 2) AND 2 (CONTINUED INSTALLATION OF RH SLAT PWR TRANSMISSION ACTUATOR FIN6089CM FROM AMM 27-84-49 SUBTASK 27-84-49-820-051-A. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME) REMOVED AND REPLACED RH SLAT PWR TRANSMISSION ACTUATOR 6089CM IAW AMM 27-84-49. THE OPS CHECK IS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.'
